It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Epilepsy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-21-2011, 07:37 PM   #1
Member
(female)
 
ww1989's Avatar
 
Join Date: May 2010
Location: AZ
Posts: 71
ww1989 HB User
Shift in meds and symptoms...

I have had epilepsy from a TBI since the age of 18. (I am 40 now). I have had at least half a dozen seizure meds over the years. Most recently is Zonogran and Lamotrigine. Problem is that my seizures seems to be getting worse for the past few years. (I think it has to do with perimenopause.) I have been getting spasms in my limbs. Hands shaky too.

My neurologist wants me to try a new med called Lacosimide (which is part of a research study). In order to participate, he has taken me off of the zonogran. But as I was weaning down I experienced more auras, seizures. So he increased my Lamiotrigine to 400mg/day.

Now for the past few weeks I have been really shaky. Especially in my hands, but now also my head! It feels like I am getting Parkinson's disease!! Harder to write, type, and text. The shaky head makes me feel dizzy and nauseated.

I am wondering if the Zonogran had this stuff under better control or if this is a side effect from more Lamotrigine??? ( I have not even started on the new Lacosimide yet.)

Does anyone have any ideas on this??
__________________
________________________________________
TBI (1989) Zonogran 400mg
OCD, GAD (2008) Citalopram 40mg
Bipolar II (2010) Lamotrigine 300mg

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
anti seizure meds madmary07 Epilepsy 5 11-16-2007 01:09 PM
Coming off of meds Colleen04 Epilepsy 6 08-24-2006 08:03 PM
can to much seizure meds cause a seizure? bettyst Epilepsy 5 04-22-2006 07:26 PM
New meds may not be working luv2play747 Epilepsy 9 04-21-2006 06:11 AM
Cognitive Decline, Meds or What? buliem Epilepsy 7 03-12-2006 02:30 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



030free (19), 92261 (11), Positive Cynic (9), Travis from MN (7), Nicole K (6), heyloe (5), cardshark (4), neurowreck (3), webartethan (2), Looking4aAnswer (2)

Site Wide Totals

teteri66 (1182), MSJayhawk (1015), Apollo123 (913), Titchou (862), janewhite1 (823), Gabriel (763), ladybud (760), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:22 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!